MAUDE Adverse Event Report: CAREFUSION SMARTSITE 4-WAY STOPCOCK; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION SMARTSITE 4-WAY STOPCOCK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10237425
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product returned.Because no product was returned or expected to be returned, no failure investigation could be performed.The root cause of the customer's experience was not identified.
 
Event or Problem Description
It was reported that upon opening the package for a stopcock a defect was noticed.The plastic threading on one end had a hole in it.The stopcock was not used.There was no patient involvement in this event.

Brand Name
SMARTSITE 4-WAY STOPCOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9851163
Report Number9616066-2020-01013
Device Sequence Number14106317
Product Code FPA
UDI-Device Identifier10885403234163
UDI-Public10885403234163
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10237425
Device Catalogue Number10237425
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1